# SDR 97ZZZM589

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, THE FOLLOWING WAS FOUND; AFT CARGO FRAME STATION 887 AND 22L - 19L HAS CORROSION.  FABRICATED DOUBLER FROM 7075-0 .063 21.25 INCH BY 1.5 INCH BY 1 INCH.  INSTALLED REPAIR IAW SRM 51-40-3 AND 51-10-2.
